# SDR ASAA2021030334314

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146AB123U25
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUT OUT HAS CORROSION STA.787 TO STA.847 AS MARKED.DOT:C570. GROUNDED - YES. REMOVED CORROSION FROM LOWER SILL UPPER WEB ORIG. THICKNESS 0.050, REMOVED 0.050, 100% MAT LOSS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-60-15-1A-1; REMOVED AND REPLACED WEB PER B737-800 SRM 51-40-02 AND BAC DWG 146A8120 REV A.DOT REMOVED.
